`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 21,Number 10,     December 2016

1

Complex dynamics in the segmented disc dynamo    Pages : 3301 - 3314

Jianghong Bao

 Abstract       References       Full Text      Related Articles

2

Minimizing $\mathcal R_0$ for in-host virus model with periodic combination antiviral therapy    Pages : 3315 - 3330

Cameron J. Browne and Sergei S. Pilyugin

 Abstract       References       Full Text      Related Articles

3

Optimal control of a perturbed sweeping process via discrete approximations    Pages : 3331 - 3358

Tan H. Cao and Boris S. Mordukhovich

 Abstract       References       Full Text      Related Articles

4

Exponential integrability properties of Euler discretization schemes for the Cox--Ingersoll--Ross process    Pages : 3359 - 3377

Andrei Cozma and Christoph Reisinger

 Abstract       References       Full Text      Related Articles

5

Dynamics of a networked connectivity model of epidemics    Pages : 3379 - 3390

Cristina Cross,  Alysse Edwards,  Dayna Mercadante and Jorge Rebaza

 Abstract       References       Full Text      Related Articles

6

Computational methods for asynchronous basins    Pages : 3391 - 3405

Ian H. Dinwoodie

 Abstract       References       Full Text      Related Articles

7

Infinitely many solutions of the nonlinear fractional Schrödinger equations    Pages : 3407 - 3428

Miao Du and Lixin Tian

 Abstract       References       Full Text      Related Articles

8

Long-time behavior of an SIR model with perturbed disease transmission coefficient    Pages : 3429 - 3440

Nguyen Huu Du and Nguyen Thanh Dieu

 Abstract       References       Full Text      Related Articles

9

Global classical solutions for mass-conserving, (super)-quadratic reaction-diffusion systems in three and higher space dimensions    Pages : 3441 - 3462

Klemens Fellner,  Evangelos Latos and Takashi Suzuki

 Abstract       References       Full Text      Related Articles

10

Error estimates of the aggregation-diffusion splitting algorithms for the Keller-Segel equations    Pages : 3463 - 3478

Hui Huang and Jian-Guo Liu

 Abstract       References       Full Text      Related Articles

11

The vanishing surface tension limit for the Hele-Shaw problem    Pages : 3479 - 3514

Hyung Ju Hwang,  Youngmin Oh and Marco Antonio Fontelos

 Abstract       References       Full Text      Related Articles

12

A multi-group SIR epidemic model with age structure    Pages : 3515 - 3550

Toshikazu Kuniya,  Jinliang Wang and Hisashi Inaba

 Abstract       References       Full Text      Related Articles

13

Global attracting set, exponential decay and stability in distribution of neutral SPDEs driven by additive $\alpha$-stable processes    Pages : 3551 - 3573

Kai Liu and Zhi Li

 Abstract       References       Full Text      Related Articles

14

Hopf bifurcation in a model of TGF-$\beta$ in regulation of the Th 17 phenotype    Pages : 3575 - 3602

Jisun Lim,  Seongwon Lee and Yangjin Kim

 Abstract       References       Full Text      Related Articles

15

Optimal contraception control for a nonlinear population model with size structure and a separable mortality    Pages : 3603 - 3618

Rong Liu,  Feng-Qin Zhang and Yuming Chen

 Abstract       References       Full Text      Related Articles

16

Blow-up phenomena for a nonlocal quasilinear parabolic equation with time-dependent coefficients under nonlinear boundary flux    Pages : 3619 - 3635

Zhiqing Liu and Zhong Bo Fang

 Abstract       References       Full Text      Related Articles

17

Weak stability for integro-differential inclusions of diffusion-wave type involving infinite delays    Pages : 3637 - 3654

Thanh-Anh Nguyen,  Dinh-Ke Tran and Nhu-Quan Nguyen

 Abstract       References       Full Text      Related Articles

18

Finite-time synchronization of competitive neural networks with mixed delays    Pages : 3655 - 3667

Tingting Su and Xinsong Yang

 Abstract       References       Full Text      Related Articles

19

On the upper semicontinuity of pullback attractors for multi-valued noncompact random dynamical systems    Pages : 3669 - 3708

Yejuan Wang

 Abstract       References       Full Text      Related Articles

20

The steady state solutions to thermohaline circulation equations    Pages : 3709 - 3722

Chao Xing,  Ping Zhou and Hong Luo

 Abstract       References       Full Text      Related Articles

21

Traveling waves in an SEIR epidemic model with the variable total population    Pages : 3723 - 3742

Zhiting Xu

 Abstract       References       Full Text      Related Articles

22

Permanence and ergodicity of stochastic Gilpin-Ayala population model with regime switching    Pages : 3743 - 3766

Hongfu Yang,  Xiaoyue Li and George Yin

 Abstract       References       Full Text      Related Articles

23

Dynamics for the complex Ginzburg-Landau equation on non-cylindrical domains I: The diffeomorphism case    Pages : 3767 - 3792

Feng Zhou and Chunyou Sun

 Abstract       References       Full Text      Related Articles

24

The periodic solutions bifurcated from a homoclinic solution for parabolic differential equations    Pages : 3793 - 3808

Changrong Zhu and Bin Long

 Abstract       References       Full Text      Related Articles